# SDR SWIA201437305

- Difficulty date: April 27, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 30,130 hours, 18,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF OF THE EMERGENCY FLOOR LEVEL LIGHT IN THE MAIN CABIN DOOR AREA IS BURNED OUT.  R & R EMERGENCY FLOOD LIGHT ASSY IAW AMM.
